Select CYP2C8; 2C9 Substrates/Mifepristone (Chronic therapy) Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Mifepristone may slow down how quickly your liver processes celecoxib, dasabuvir, fluvastatin, paclitaxel, phenytoin, repaglinide or warfarin.
What might happen:
Your risk for side effects from celecoxib, dasabuvir, fluvastatin, paclitaxel, phenytoin, repaglinide or warfarin may increased.
What you should do about this interaction:
Let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. They may want to more closely monitor you for side effects, order blood tests, or adjust the dose of your medications.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Korlym (mifepristone) US Prescribing Information. Corcept Therapeutics May, 2017.
- 2.US Food and Drug Administration (FDA). Drug Development and Drug Interactions: Table of Substrates, Inhibitors and Inducers. Available at: http://www.fda.gov/Drugs/DevelopmentApprovalProcess/DevelopmentResources/D rugInteractionsLabeling/ucm093664.htm. Updated 08/05/2011.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.